Please use this identifier to cite or link to this item: https://doi.org/10.1093/qjmed/hcm027
DC FieldValue
dc.titleComplications arising from intravenous buprenorphine abuse [2]
dc.contributor.authorSeet, R.C.S.
dc.contributor.authorOh, V.M.S.
dc.contributor.authorLim, E.C.H.
dc.date.accessioned2016-11-08T09:59:10Z
dc.date.available2016-11-08T09:59:10Z
dc.date.issued2007-05
dc.identifier.citationSeet, R.C.S., Oh, V.M.S., Lim, E.C.H. (2007-05). Complications arising from intravenous buprenorphine abuse [2]. QJM 100 (5) : 312-313. ScholarBank@NUS Repository. https://doi.org/10.1093/qjmed/hcm027
dc.identifier.issn14602725
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/129840
dc.sourceScopus
dc.typeOthers
dc.contributor.departmentMEDICINE
dc.description.doi10.1093/qjmed/hcm027
dc.description.sourcetitleQJM
dc.description.volume100
dc.description.issue5
dc.description.page312-313
dc.description.codenQMJPF
dc.identifier.isiut000246125500009
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

1
checked on Oct 21, 2019

WEB OF SCIENCETM
Citations

1
checked on Oct 21, 2019

Page view(s)

86
checked on Oct 11, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.